# SDR FDEA201607022223

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42722
- Aircraft time: 24 hours, 16 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRANCE DOOR ESCAPE ROPE CAUGHT IN DOOR ROLLER.  REINSTALLED THE L1 DOOR EMERGENCY ESCAPE ROPE IAW AMM 25-10-00-2 & 25-61-04-2.
